# SDR CALA2013090490984

- Difficulty date: September 2, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 90,063 hours, 14,277 cycles
- Engine: Pwa PW4060
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106216301
- Part serial: 97473764
- Condition: Faulty
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE DID NOT START ON NR 2 IGNITION.  STARTED OK ON BOTH.  RT ENGINE NR 2 IGNITER & EXCITER BOX REPLACED.  RAN ENGINE NO FAULTS NOTED.
